# SDR ZZDA2008131

- Difficulty date: July 15, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700715A130
- Part serial: 13190
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DEPARTING 12R THE LEFT ENGINE FAILED AT ABOUT 300' AGL.  HIGH TGT NOTED.  NO BIRDS SIGHTED.  OVERWEIGHT LANDING AT 109K.  FOUND NR 1 ENGINE FODDED DUE TO INTERNAL FAILURE.  REMOVED AND REPLACED ENG IAW W/C 603 ON W/O 177916.  ALL OPERATIONS NORMAL - AUTOLAND C/W ON T/C 625.
